# SDR AU991103080

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Sensor
- Part number: MPN102EH2EB
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) AUTOPILOT FLIGHT DIRECTOR ETC FAILED IN-FLIGHT.  NR 1 TAT SENSOR REPLACED.
